Couldn't find what you looking for?

TRY OUR SEARCH!

I am having serious health and even mental problem ever since I started taking accutane I think I simply can't handle my prescribed medications for the symptoms accutane causes me. The thing is that for years now I am suffering from severe acne form and am usually on some antibiotic treatment such as minocin in order to reduce my acne flare-ups but last month I have started taking this accutane drug for I have heard that my skin could cleared totally after having a few accutane treatments but the thing is I feel pretty bad ever since I am taking accutane so my question is how come I can’t handle my prescribed medications and is there anything else that could help me relieve these accutane symptoms I have such as nausea and vomiting accompanied with severe headache and nausea.

Loading...

You have serious accutane side effects and the only way you could deal with this situation is stop taking it right away before it has caused you further serious health complications for it is obvious you can’t handle prescribed meds. I think you should now that accutane is very heavy drug that besides the symptoms toy have already mentioned may easily triggered some even more severe health condition such as severe form of depression that in some cases may even lead to suicide attempts. Anyway find some other way to treat your acne condition and stop taking accutane right away for you are of ones who simply can't handle it.
Reply

Loading...